Viagra 50 mg

$94.00

Viagra (Sildenafil) relaxes muscles and increases blood flow to particular areas of the body.
Do not take Viagra if you are also using a nitrate drug for chest pain or heart problems. This includes nitroglycerin, isosorbide dinitrate, and isosorbide mononitrate. Taking Viagra with a nitrate medicine can cause a sudden and serious decrease in blood pressure. During sexual activity, if you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw, stop and call your doctor right away. You could be having a serious side effect of Viagra.
Do not take Viagra more than once a day. Allow 24 hours to pass between doses. Contact your doctor or seek emergency medical attention if your erection is painful or lasts longer than 4 hours. A prolonged erection (priapism) can damage the penis.
Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Viagra, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Viagra is the actual cause of vision loss.
Stop using Viagra and get emergency medical help if you have sudden vision loss.
To make sure you can safely take Viagra, tell your doctor if you have any of these other conditions: heart disease or heart rhythm problems; a recent history (in the past 6 months) of a heart attack, stroke, or congestive heart failure; high or low blood pressure; coronary artery disease; liver or kidney diseas; a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia; a bleeding disorder such as hemophilia; a stomach ulcer; retinitis pigmentosa (an inherited condition of the eye); a physical deformity of the penis (such as Peyronie’s disease); or if you have been told you should not have sexual intercourse for health reasons.
Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Viagra, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Viagra is the actual cause of vision loss. Stop using Viagra and get emergency medical help if you have sudden vision loss.

Reviews

There are no reviews yet.

Be the first to review “Viagra 50 mg”

Your email address will not be published. Required fields are marked *

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.